# SDR MJYA20180917002

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 56,203 hours, 65,811 cycles
- Engine: Pwa JT8D7B
- Engine time: 55,614 hours, 63,442 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Part number: NAS11039
- Condition: Sheared
- Location: Aft Airstairs
- Part time: 56,203 hours, 65,811 cycles
- Component: Air Stairs, Doug
- Component part number: 3917209501
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ATTACH BOLTS REFERENCE IPC 52-60-04-01 ITEM 105 P/N NAS1203-9 ITEM 110 P/N NAS1103-9 THAT SECURE RETAINER ASSEMBLY (VENTRAL  STAIR DOOR BEARING)  REFERENCE IPC 52-60-04-01 ITEM 26 P/N 3917209-501 TO ADJACENT STRUCTURE AND AFT STAIR ACTUATING MECHANISIMS SHEARED DURING AFT STAIR OPENING PROCEDURE WHICH CAUSED STRESS CRACKING AND FAILURE OF SURROUNDING SUPPORT STRUCTURES.
